Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 145061, 11 pages
http://dx.doi.org/10.1155/2014/145061
Research Article

Existence and Exponential Stability of Solutions for Stochastic Cellular Neural Networks with Piecewise Constant Argument

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Received 27 October 2013; Accepted 6 January 2014; Published 30 March 2014

Academic Editor: Sabri Arik

Copyright © 2014 Xiaoai Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua and L. Yang, “Cellular neural networks: theory,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1257–1272, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. O. Chua and L. Yang, “Cellular neural networks: applications,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1273–1290, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. O. Chua and T. Roska, “Cellular neural networks with nonlinear and delay-type template elements,” in Proceedings of the IEEE International Workshop on Cellular Neural Networks and their Applications, p. 1225, 1990.
  4. S. Arik, “A new condition for robust stability of uncertain neural network s with time delays,” Neurocomputing, 2013. View at Publisher · View at Google Scholar
  5. S. Arik, “New criteria for global robust stability of delayed neural networks with norm bounded uncertainties,” IEEE Transactions on Neural Networks and Learning Systems, no. 99, 2013. View at Publisher · View at Google Scholar
  6. Z. Orman and S. Arik, “An analysis of stability of a class of neutral-type neural networks with discrete time delays,” Abstract and Applied Analysis, vol. 2013, Article ID 143585, 9 pages, 2013. View at Google Scholar · View at MathSciNet
  7. O. Faydasicok and S. Arik, “An analysis of stability of uncertain neural networks with multiple time delays,” Journal of the Franklin Institute, vol. 350, no. 7, pp. 1808–1826, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Arik, J. Park, T. Huang, and J. Oliveira, “Analysis of nonlinear dynamics of neural networks,” Abstract and Applied Analysis, vol. 2013, Article ID 756437, 1 pages, 2013. View at Publisher · View at Google Scholar
  9. B. Wu, Y. Liu, and J. Lu, “New results on global exponential stability for impulsive cellular neural networks with any bounded time-varying delays,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 837–843, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Ahmad and I. M. Stamova, “Global exponential stability for impulsive cellular neural networks with time-varying delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 3, pp. 786–795, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Zhao and J. Cao, “New conditions for global exponential stability of cellular neural networks with delays,” Neural Networks, vol. 18, no. 10, pp. 1332–1340, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. M. U. Akhmet, D. Aruğaslan, and E. Yılmaz, “Stability in cellular neural networks with a piecewise constant argument,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2365–2373, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Wu, C. Li, X. Liao, and S. Duan, “Exponential stability of impulsive discrete systems with time delay and applications in stochastic neural networks: A Razumikhin approach,” Neurocomputing, vol. 82, pp. 29–36, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. L. Chen, R. Wu, and D. Pan, “Mean square exponential stability of impulsive stochastic fuzzy cellular neural networks with distributed delays,” Expert Systems with Applications, vol. 38, no. 5, pp. 6294–6299, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. X. Li, “Existence and global exponential stability of periodic solution for delayed neural networks with impulsive and stochastic effects,” Neurocomputing, vol. 73, no. 4-6, pp. 749–758, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. Y.-G. Kao, J.-F. Guo, C.-H. Wang, and X.-Q. Sun, “Delay-dependent robust exponential stability of Markovian jumping reaction-diffusion Cohen-Grossberg neural networks with mixed delays,” Journal of the Franklin Institute, vol. 349, no. 6, pp. 1972–1988, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Kao and C. Wang, “Global stability analysis for stochastic coupled reaction-diffusion systems on networks,” Nonlinear Analysis: Real World Applications, vol. 14, no. 3, pp. 1457–1465, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Yang, Y. Kao, W. Li, and S. Xiqian, “Exponential stability of impulsive stochastic fuzzy cellular neural networks with mixed delays and reaction-diffusion terms,” Neural Computing and Applications, vol. 23, no. 3-4, pp. 1109–1121, 2013. View at Google Scholar
  19. G. Yang, Y. Kao, and C. Wang, “Exponential stability and periodicity of fuzzy delayed reaction-diffusion cellular neural networks with impulsive effect,” Abstract and Applied Analysis, vol. 2013, Article ID 645262, 9 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Wang, Y. Kao, and G. Yang, “Exponential stability of impulsive stochastic fuzzy reaction-diffusion Cohen-Grossberg neural networks with mixed delays,” Neurocomputing, vol. 89, pp. 55–63, 2012. View at Publisher · View at Google Scholar · View at Scopus
  21. X. Li and X. Fu, “Synchronization of chaotic delayed neural networks with impulsive and stochastic perturbations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 885–894, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Sun and J. Cao, “pth moment exponential stability of stochastic recurrent neural networks with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 8, no. 4, pp. 1171–1185, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. Huang, Y. He, L. Huang, and W. Zhu, “pth moment stability analysis of stochastic recurrent neural networks with time-varying delays,” Information Sciences. An International Journal, vol. 178, no. 9, pp. 2194–2203, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Li, J. Zou, and E. Zhu, “pth moment exponential stability of impulsive stochastic neural networks with mixed delays,” Mathematical Problems in Engineering, vol. 2012, Article ID 175934, 20 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. Li, J. Zou, and E. Zhu, “The pth moment exponential stability of stochastic cellular neural networks with impulses,” Advances in Difference Equations, vol. 2013, article 6, 2013. View at Google Scholar
  26. X. Mao, Stochastic differential equations and their applications, Horwood Publishing, Chichester, UK, 1997. View at MathSciNet
  27. K. L. Cooke and J. Wiener, “Retarded differential equations with piecewise constant delays,” Journal of Mathematical Analysis and Applications, vol. 99, no. 1, pp. 265–297, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. M. Shah and J. Wiener, “Advanced differential equations with piecewise constant argument deviations,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 4, pp. 671–703, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. Cabada, J. B. Ferreiro, and J. J. Nieto, “Green's function and comparison principles for first order periodic differential equations with piecewise constant arguments,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 690–697, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. N. V. Minh and T. T. Dat, “On the almost automorphy of bounded solutions of differential equations with piecewise constant argument,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 165–178, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y. Muroya, “Persistence, contractivity and global stability in logistic equations with piecewise constant delays,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 602–635, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. P. Yang, Y. Liu, and W. Ge, “Green's function for second order differential equations with piecewise constant arguments,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 8, pp. 1812–1830, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. M. U. Akhmet, “Integral manifolds of differential equations with piecewise constant argument of generalized type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 2, pp. 367–383, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. M. U. Akhmet, “Stability of differential equations with piecewise constant arguments of generalized type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 4, pp. 794–803, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. U. Akhmet and C. Büyükadalı, “Differential equations with state-dependent piecewise constant argument,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 11, pp. 4200–4210, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. U. Akhmet and E. Yılmaz, “Impulsive Hopfield-type neural network system with piecewise constant argument,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2584–2593, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. M. U. Akhmet and E. Yılmaz, “Global exponential stability of neural networks with non-smooth and impact activations,” Neural Networks, vol. 34, pp. 18–27, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. M. U. Akhmet, D. Aruǧaslan, and E. Yilmaz, “Stability analysis of recurrent neural networks with piecewise constant argument of generalized type,” Neural Networks, vol. 23, no. 7, pp. 805–811, 2010. View at Publisher · View at Google Scholar · View at Scopus
  39. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, The University Press, Cambridge, UK, 2nd edition, 1952. View at MathSciNet